MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. FM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. FM; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved an unspecified 9.4 in appx 1.4ml, smallbore trifuse set, 3 microclave clear, nanoclave, 3 check valves that experienced leakage during use.The reporter stated that during first care, they noticed the picc line was leaking tpn and lipids from the med port into the patient's bed.The catheter near the insertion site was found clamped from the previous shift.After pausing fluids and unclamping, the clinician flushed the site and restarted the tpn and lipids.Then they noticed they were still leaking out of the med port and called to update the nnp./neonatal nurse practicioner it was also stated that patient's harm has potential for clabsi/ central line-associated bloodstream infection.The original procedure intended was unknown.The patient involved was reported to be "0.02 old and female." clarification is being requested.The device was not reprocessed and reused on a patient.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
D4 - all product information is unknown therefore the udi # is unable to be provided.Investigation summary one (1) used list# unknown, extension set with 4 claves, connected to an unknown, micro clave were returned for evaluation.It was confirmed the unknown returned item, matchs with a #a1141, some lipids residual inside the set were observed.However, no physical damage or anomalies were found.The set was tested as per procedure and no leaks or anomalies were found after the test.A dhr lot# review could not be conducted because no lot number(s) was/were identified.Complaint of leaks cannot be confirmed or replicated.

Brand Name
FM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21341140
Report Number9617594-2025-00251
Device Sequence Number11702018
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public00887709069343
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date02/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION (TPN), MFR UNK.
Patient SexUnknown